# SDR CA150929003

- Difficulty date: September 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 767-38E
- Aircraft time: 98,046 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Cover
- Part number: BS0607701
- Condition: Damaged
- Location: Lav Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT I/C REPORTED AN ELECTRICAL BURNING ODOR IN BACK GALLEY, THAT THAT DISSIPATED AFTER 15 MINUTES AND THEN RETURNED AFTER LANDING AND MOC ADVISED.  AFT LAV DOME LIGHT FOUND LOOSE TERMINAL TOUCHING PLASTIC ISOLATION COVER MELTED PLASTIC CAUSING ELECTRICAL BURNING ODOR, REINSTALLED AND TORQUED TERMINALS, LIGHTS LT ON DURING ALL GROUND TIME, NOTHING ABNORMAL OBSERVED.  RESTORED LAV AC3, OPS CHECK GOOD.
